Iranian Journal of Dermatology

   
 
Vol. 18, No. 73, Autumn 2015
«« Previous 7 of 10 Next »»

Delayed inflammatory reaction 12 years after PAAG injection
Nastaran Namazi, Sara Ershadi, Laya Rahbar Nikoukar, Morteza Ghassemipour

Contact Info:


Date Received: 2015 / Jan / 20 Date Revised: 2015 / Jan / 20 Date Accepted: 2015 / Mar / 16

Abstract:
Polyacrylamide hydrogel (PAAG) was initially considered to be a compatible, non-toxic, non-biodegradable material. However, recent studies have shown that numerous adverse events occur after using this permanent filler. The incidence of complications following PAAG injection has been reported to be about 6.7%.
Herein, we report a 32-year-old female who developed an inflammatory reaction 12 years after PAAG injection for zygomatic facial augmentation. Microscopic evaluation of the lesion showed giant cells and granuloma formation. The patient was successfully treated with prednisolone. PAAG is associated with inflammatory reactions which may present even years after injection.

Keywords: fillers, polyacrylamide gel, inflammatory reaction


Full Text | XML
All Rights Reserved to Iranian Journal of Dermatology
Powered by Health Researchers R&D Institute